# SDR CALA9800481

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14063
- Make and model: Doug DC-10-30
- Aircraft serial: 47864
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 1581-1601
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STRINGER 52 CORRODED IN CENTER CARGO AREA AT STA 1581-1601.  THE STRINGER WAS REMOVED.  A NEW PART WAS INSTALLED IAW SRM 51-21-01.
